# SDR SWAA086421

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 33,999 hours, 19,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED IN COCKPIT.  REMOVED AND REPLACED WINDOW PER MM.
